# SDR AALA202206237138

- Difficulty date: June 16, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK IN UPPER RADIUS OF CAPTAINS WINDOW POST. LOCATED AT STA 224.8 AND LEFT BUTT LINE 36. REPAIRED WITH DOUBLER PER EO 5319J023-007.
